# SDR USAA20100903SB141

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING DESCENT INTO PHL, FLIGHT ATTENDANT REPORTED SEVERAL EMERGENCY EXIT LIGHTS ILLUMINATED INCLUDING OVERHEAD LIGHTS AT SEAT 22F, SEAT LIGHTS AT 24C AND 25C, DOOR 2L AT TOP OF DOOR AND DOOR 2R ON SIDE.  MAINTENANCE REMOVED AND REPLACED AFT LEFT EMERGENCY EXIT BATTERY PACK.  OPERATIONAL CHECK NORMAL ON GROUND.
